Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
ON THE INDEX AND CO-INDEX OF SPHERE BUNDLES
Ryuichi TANAKA
Author information
JOURNALS FREE ACCESS

2003 Volume 57 Issue 2 Pages 371-382

Details
Abstract

We study the general properties of the index and co-index in the sense of Conner-Floyd for sphere bundles and determine these invariants of some sphere bundles over projective spaces.

Information related to the author
© 2003 by Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top